Journal of Differential Geometry

Manifolds near the boundary of existence

Karsten Grove and Peter Petersen

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 33, Number 2 (1991), 379-394.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214446323

Digital Object Identifier
doi:10.4310/jdg/1214446323

Mathematical Reviews number (MathSciNet)
MR1094462

Zentralblatt MATH identifier
0729.53045

Subjects
Primary: 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Grove, Karsten; Petersen, Peter. Manifolds near the boundary of existence. J. Differential Geom. 33 (1991), no. 2, 379--394. doi:10.4310/jdg/1214446323. https://projecteuclid.org/euclid.jdg/1214446323


Export citation